is it C?

[ Follow Ups ] [ Post Followup ] [ Forum 2 ]

Posted by tapori from IP 92.236.230.49 on April 04, 2009 at 08:26:30:

In Reply to: Question..plz answer? posted by Baban sheth alias Satak on April 04, 2009 at 08:23:46:

answer C Carbamazepine This patient has tuberous sclerosis with ‘adenoma sebaceum’, which are angiofibromata usually affecting malar area and nasolabial folds. The hypopigmented areas are ‘ashleaf macules’, seen easily with a Wood’s lamp and other features would include shagreen patches (flesh-coloured leathery patches) and ungal fibromata seen in approximately 40% of patients. The condition is associated with epilepsy (hence the carbamazepine) and mild or severe cognitive impairment (although 1/3 patients have normal intelligence). Minocycline may give a blue/black pigmentation, hydroxychloroquine may be used in SLE (butterfly lupus rash), and amiodarone may cause a photosensitive rash.

Follow Ups:



Post a Followup

Name    : 
E-Mail  : 
Subject : 
Comments:





   
   
[ Follow Ups ] [ Post Followup ] [ Forum 2 ]